# SDR F3LA200100040

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 48,087 hours, 31,392 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 2250407
- Part serial: 1506
- Condition: Failed
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED ALL PASSENGER OXYGEN MASKS DEPLOYED AFTER OXYGEN SYSTEM WAS SERVICED.  REPLACED PASSENGER OXYGEN CONTINUOUS FLOW CONTROL UNIT PER MM 35-21-21, RESTOWED OXYGEN MASKS, PERFORMED OPERATIONAL TEST AND LEAK CHECK, AND SYSTEM CHECKED OK.
